Alert archive / Wisconsin / Small Craft Advisories in 2011
Small Craft Advisory 10, NWS Green Bay, WI
NWS Green Bay, WI issued this small craft advisory at Jan 23, 2011, 4:04 AM CST. It took effect at Jan 24, 2011, 12:00 AM CST. It was in force for 16 hr.
The area
The counties it named.
The facts
- Issued
- Jan 23, 2011, 4:04 AM CST (10:04 UTC)
- In effect from
- Jan 24, 2011, 12:00 AM CST
- Expired
- Jan 24, 2011, 3:30 PM CST
- In force
- 16 hr
- Issued by
- NWS Green Bay, WI
The text
As transmitted, in the capitals the NWS used until 2016.
956 WHUS73 KGRB 231004 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 404 AM CST SUN JAN 23 2011 ...WINDS AND WAVES WILL INCREASE LATE TONIGHT AND MONDAY... .AN ALBERTA CLIPPER WILL PRODUCE INCREASING SOUTHWEST WINDS AND BUILDING WAVES LATE TONIGHT AND MONDAY. LMZ541>543-231815- /O.NEW.KGRB.SC.Y.0010.110124T0600Z-110125T0000Z/ LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 404 AM CST SUN JAN 23 2011 ...SMALL CRAFT ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 6 PM CST MONDAY... THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 6 PM CST MONDAY. * WINDS: SOUTHWEST WINDS WILL INCREASE TO 15 TO 25 KNOTS WITH HIGHER GUSTS LATE TONIGHT AND MONDAY. * WAVES: WAVES WILL INCREASE TO 3 TO 6 FEET LATE TONIGHT AND CONTINUE MONDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
6 follow-up statements
159 WHUS73 KGRB 231604 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 1004 AM CST SUN JAN 23 2011 ...WINDS AND WAVES WILL INCREASE LATE TONIGHT AND MONDAY... .AN ALBERTA CLIPPER WILL PRODUCE INCREASING SOUTHWEST WINDS AND BUILDING WAVES LATE TONIGHT AND MONDAY. LMZ541>543-240000- /O.CON.KGRB.SC.Y.0010.110124T0600Z-110125T0000Z/ LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 1004 AM CST SUN JAN 23 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 6 PM CST MONDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 6 PM CST MONDAY. * WINDS: SOUTHWEST WINDS WILL INCREASE TO 15 TO 25 KNOTS WITH HIGHER GUSTS LATE TONIGHT THROUGH MONDAY. * WAVES: WAVES WILL INCREASE TO 3 TO 6 FEET BY DAYBREAK ON MONDAY AND SHOULD CONTINUE THROUGH MONDAY AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
655 WHUS73 KGRB 232126 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 326 PM CST SUN JAN 23 2011 ...WINDS AND WAVES WILL INCREASE LATE TONIGHT AND MONDAY... .AN ALBERTA CLIPPER WILL PRODUCE INCREASING SOUTHWEST WINDS AND BUILDING WAVES LATE TONIGHT AND MONDAY. LMZ541>543-240530- /O.CON.KGRB.SC.Y.0010.110124T0600Z-110125T0000Z/ LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 326 PM CST SUN JAN 23 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 6 PM CST MONDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 6 PM CST MONDAY. * WINDS: SOUTHWEST WINDS WILL INCREASE TO 20 TO 25 KNOTS WITH HIGHER GUSTS LATE TONIGHT THROUGH MONDAY. * WAVES: WAVES WILL INCREASE TO 3 TO 6 FEET BY DAYBREAK ON MONDAY AND SHOULD CONTINUE THROUGH MONDAY AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
232 WHUS73 KGRB 240342 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 942 PM CST SUN JAN 23 2011 ...WINDS AND WAVES WILL INCREASE LATE TONIGHT AND MONDAY... .AN ALBERTA CLIPPER WILL PRODUCE INCREASING SOUTHWEST WINDS AND BUILDING WAVES LATE TONIGHT AND MONDAY. LMZ541>543-241145- /O.CON.KGRB.SC.Y.0010.110124T0600Z-110125T0000Z/ LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 942 PM CST SUN JAN 23 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST MONDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST MONDAY. * WINDS: SOUTHWEST WINDS WILL INCREASE TO 20 TO 25 KNOTS WITH HIGHER GUSTS LATE TONIGHT THROUGH MONDAY. * WAVES: WAVES WILL INCREASE TO 3 TO 6 FEET BY DAYBREAK ON MONDAY AND SHOULD CONTINUE THROUGH MONDAY AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
993 WHUS73 KGRB 241152 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 552 AM CST MON JAN 24 2011 ...WINDS AND WAVES WILL SUBSIDE THIS EVENING... .AN ALBERTA CLIPPER WILL PRODUCE GUSTY SOUTHWEST WINDS AND LARGE WAVES THROUGH THE AFTERNOON HOURS. LMZ541>543-242000- /O.CON.KGRB.SC.Y.0010.000000T0000Z-110125T0000Z/ LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 552 AM CST MON JAN 24 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING. * WINDS: SOUTHWEST WINDS OF 15 TO 25 KNOTS WITH HIGHER GUSTS THROUGH THIS AFTERNOON. * WAVES: WAVES OF 3 TO 5 FEET SHOULD CONTINUE THROUGH THE AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
973 WHUS73 KGRB 241702 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 1102 AM CST MON JAN 24 2011 ...WINDS AND WAVES WILL SUBSIDE THIS EVENING... .AN ALBERTA CLIPPER WILL PRODUCE GUSTY SOUTHWEST WINDS AND HIGH WAVES THROUGH THE AFTERNOON HOURS. LMZ541>543-250000- /O.CON.KGRB.SC.Y.0010.000000T0000Z-110125T0000Z/ LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 1102 AM CST MON JAN 24 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING. * WINDS: SOUTHWEST WINDS OF 10 TO 20 KNOTS. * WAVES: WAVES OF 3 TO 5 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
364 WHUS73 KGRB 242130 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 330 PM CST MON JAN 24 2011 LMZ541>543-242230- /O.CAN.KGRB.SC.Y.0010.000000T0000Z-110125T0000Z/ LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 330 PM CST MON JAN 24 2011 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS CANCELLED THE SMALL CRAFT ADVISORY. SOUTHWEST WINDS AND HIGH WAVES HAVE DECREASED...AND NO LONGER POSE A THREAT TO SMALL CRAFT. $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Green Bay, WI wrote its last area forecast discussion before this small craft advisory went out at Jan 22, 2:45 PM CST, 13 hours 19 minutes earlier.
Area forecast discussion, Jan 22, 2:45 PM CST, 13 hours 19 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GREEN BAY WI 245 PM CST SAT JAN 22 2011 .SHORT TERM...TONIGHT AND SUNDAY. LATEST RUC ANALYSIS AND SATELLITE/RADAR IMAGERY SHOW A 1007MB LOW PRESSURE SYSTEM MOVING INTO NORTHWEST LOWER MICHIGAN AND A SURFACE TROUGH EXTENDING FROM THE LOW INTO CENTRAL LAKE SUPERIOR. AFTER A FEW HOUR PERIOD OF CLEARING SKIES OVER THE WESTERN UPPER PENINSULA AND NORTHERN WISCONSIN...WEAKENING WIND FIELDS AROUND MESO-VORTICES OVER LAKE SUPERIOR HAVE ALLOWED NE WINDS TO RESUME SENDING LAKE CLOUDS INLAND. SOME OF THESE CLOUDS HAVE ENTERED INTO NORTHERN WISCONSIN ONCE AGAIN THIS AFTERNOON. AS HIGH PRESSURE BUILDS INTO THE REGION TONITE...CLOUDS AND TEMPS ARE THE MAIN FORECAST CONCERN. TONIGHT...SHORTWAVE TROUGHING WILL SHIFT SOUTHEAST TONIGHT AND PUSH THE WEAK SURFACE LOW FROM THE CENTRAL GREAT LAKES TO NEW ENGLAND. LAKE INDUCED TROUGHING WILL HANG BACK FROM THE SURFACE LOW OVER NORTHERN LAKE MICHIGAN INTO CENTRAL LAKE SUPERIOR. COMBINED WITH NORTHEAST TO NORTHERLY LOW LEVEL WINDS...ANTICIPATE LAKE EFFECT STRATO-CU TO SURGE SOUTH THIS EVENING INTO NORTHERN WISCONSIN. DO NOT THINK THEY WILL REACH INTO CENTRAL WISCONSIN AND THE FOX VALLEY SINCE WIND SPEEDS LIGHTEN AND THE DIRECTION BACKS TO THE NW. WITH MOSTLY CLEAR SKIES AND CALMING WINDS OVERNIGHT...TEMPS WILL HAVE A GOOD OPPORTUNITY TO PLUMMET OVER CENTRAL AND E-C WISCONSIN. EVEN N-C WISCONSIN SHOULD SEE SUFFICIENT BREAKS IN THE CLOUDS FOR TEMPS TO FALL INTO THE NEG MIDDLE TEENS. WENT WITH THE COLDER GUIDANCE FOR LOWS...WHICH WILL RANGE FROM THE NEG HIGH SINGLE DIGITS OVER THE FOX VALLEY TO THE NEG HIGH TEENS OVER CENTRAL WISCONSIN. SUNDAY...AFTER A VERY COLD START TO THE MORNING...WILL SEE A WEAKENING SHORTWAVE DIVE SE INTO THE NORTHERN PLAINS. THIS WAVE WILL SEND MID AND HIGH CLOUDS OVERHEAD DURING THE MORNING WHICH WILL LIMIT DIURNAL HEATING SOMEWHAT. CLOUDS GROW THICKER AND LOWER DURING THE AFTERNOON AS A H850 WARM FRONT MOVES EAST OVER NORTHERN MINNESOTA. THE MID-LEVEL DRY WEDGE OVER N-C WISCONSIN WILL SHRINK...PERHAPS ENOUGH FOR SOME LIGHT SNOW OR FLURRIES TO REACH THIS FAR EAST. BUT THE LATEST SREF INDICATES THAT LIGHT SNOW CHANCES LOOK TO HOLD OFF UNTIL AFTER 00Z MON SO WILL STICK WITH A DRY FORECAST. HIGHS ONLY SLIGHTLY WARMER IN THE UPPER SINGLE DIGITS TO LOWER TEENS. .LONG TERM...SUNDAY NIGHT THROUGH SATURDAY...THE MAIN FCST CONCERNS INCLUDE PCPN TRENDS WITH A COUPLE CLIPPER SYSTEMS ON SUN NGT/MON AND FRI NGT/SAT...AND SKY COVER/TEMPS THROUGH THE REST OF THE PERIOD. PERSISTENT UPPER AIR PATTERN WITH A WESTERN RIDGE AND CNTRL U.S. TROF WILL CONTINUE THROUGH THE PERIOD. THIS WILL SET THE STAGE FOR A COUPLE CLIPPER SYSTEMS TO PASS THROUGH THE AREA. SEASONAL TEMPS ARE ANTICIPATED...BUT MODELS SUGGEST THAT ANOTHER DECENT ARCTIC SURGE COULD OCCUR LATE NEXT WEEKEND. THE FIRST CLIPPER SYSTEM WILL PASS THROUGH THE FA FROM SUNDAY NIGHT THROUGH MONDAY EVG. STG WAA/ISENT LIFT AND THE LFQ OF AN UPPER LEVEL JET WILL AFFECT THE RGN ON SUNDAY NGT...BUT A DRY WEDGE OF AIR WILL LIKELY KEEP THE SNOW FROM DEVELOPING IN OUR SE COUNTIES UNTIL LATE. EXPECT LIGHT SNOW TO CONTINUE ACROSS THE ENTIRE AREA ON MONDAY AS A SHARP UPPER TROF MOVES THROUGH...THEN TAPER OFF MON EVG AS IT SHIFTS EAST. HAVE BUMPED POPS TO LIKELY OVER THE ENTIRE AREA ON MONDAY. ACCUMS SHOULD BE ON THE LIGHT SIDE...GENERALLY 1-2 INCHES IN MOST LOCATIONS. GENERALLY DRY CONDITIONS ARE ANTICIPATED FROM TUES THROUGH FRIDAY... WITH ONLY MINOR LK-EFFECT POTENTIAL OVER NC WI ON WEDS. TEMPS WILL BE TRICKY DURING THIS PERIOD. ON WEDS NGT...DESPITE HIGH PRESSURE BUILDING INTO THE RGN...LLVL NE FLOW AND 925 MB MOISTURE WILL LIKELY KEEP LOW CLOUDS IN THE FCST ACROSS NORTHERN AND EASTERN WI. THIS SHD KEEP TEMPS FROM TANKING. ON THU NGT AND FRIDAY...DEVELOPING SW WINDS IN ADVANCE OF THE NEXT CLIPPER MAY ACTUALLY ALLOW TEMPS TO WARM A LITTLE ABOVE NORMAL FOR A BRIEF PERIOD. THE SECOND CLIPPER IS FCST TO MOVE THROUGH THE FA ON FRI NGT AND SATURDAY. IT IS INTERESTING TO NOTE THAT THE OPERATIONAL ECMWF WAS SHOWING A MUCH STRONGER SFC LOW (PRESSURE ABOUT 20 MB LOWER) THAN THE ECMWF ENSEMBLES SUGGEST. IF THIS OCCURS...WE MAY HAVE TO BE CONCERNED ABOUT GALE WARNINGS ON THE LAKE...AND A MORE ABRUPT PUSH OF ARCTIC AIR AFTER THE SYSTEM PULLS OUT. FOR NOW...HAVE JUST MENTIONED CHC POPS...WITH THE HIGHEST POPS IN NC WI ON SATURDAY...TO ACCOUNT FOR PSBL LK-EFFECT DURING THE AFTERNOON. && .AVIATION...SKIES CLEARED OUT BY MIDDAY ACROSS NORTHEAST WISCONSIN AND THE WESTERN UPPER PENINSULA. BELIEVE THAT MESO-LOWS OVER LAKE SUPERIOR WERE TEMPORARILY AFFECTING THE LOW LEVEL WIND FIELDS AND PREVENTING LAKE CLOUDS HAVE MOVING INLAND. THINK AS THESE MESO-LOWS DISSIPATE...WILL SEE A RESURGENCE OF LAKE CLOUDS MOVE INLAND INTO NORTHERN WISCONSIN LATE THIS AFTERNOON INTO THIS EVENING. MODELS INDICATE LOW LEVEL WIND FIELDS WILL NOT BE THAT STRONG SO LEFT VFR CIGS AT RHI. THINK CLOUDS WILL STAY TO THE NORTH OF AUW/CWA/GRB/ATW TONIGHT. NEXT CLIPPER DROPS INTO THE NORTHERN PLAINS TOMORROW MORNING...AND WILL SEND A BKN MID-LEVEL DECK ACROSS THE TAF SITES. ANY LITE SNOW WILL HOLD OFF UNTIL SUNDAY NIGHT. && .GRB WATCHES/WARNINGS/ADVISORIES... NONE. && MPC/KIECKBUSCH
Hazardous weather outlook, Jan 22, 2:30 PM CST, 13 hours 34 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GREEN BAY WI 230 PM CST SAT JAN 22 2011 WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-232030- VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-LINCOLN-LANGLADE- MENOMINEE-NORTHERN OCONTO-DOOR-MARATHON-SHAWANO-WOOD-PORTAGE- WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO-CALUMET- MANITOWOC-SOUTHERN MARINETTE-SOUTHERN OCONTO- 230 PM CST SAT JAN 22 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL AND NORTHEAST WISCONSIN. .DAY ONE...TONIGHT THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH SATURDAY LIGHT SNOW MAY PRODUCE SLICK ROADS SUNDAY NIGHT AND MONDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY OR TONIGHT. LMZ521-522-541>543-232030- THE BAY OF GREEN BAY SOUTH OF A LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE-LAKE MICHIGAN FROM WASHINGTON ISLAND TO SHEBOYGAN- 230 PM CST SAT JAN 22 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST LAKE MICHIGAN AND THE WATERS OF GREEN BAY. .DAY ONE...TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH SATURDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. MPC/TSK
Nearby
Small Craft Advisories in Wisconsin, 2011Every small craft advisory in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.